# SDR ASAA9780246

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1032-1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, CORROSION WAS FOUND ON SEAT TRACK FROM FS 1032 TO 1309.  REPLACED SEAT TRACK IAW DC9 SRM 51-30-00.  (M)
